# SDR CA090316004

- Difficulty date: March 14, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 7,799 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Separated
- Location: Power Section
- Part time: 8,824 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) HELI SKIING AFTER PASSENGERS DEPLANED, THE PILOT WAS GIVEN THE OK TO DEPART, THE PILOT ROLLED UP THE THROTTLES AND HEARD A NOISE OFF THE NR POWER SECTION AND AN AIRFRAME VIBRATION. SHUTDOWN ENGINE AND VIBRATION AND NOISE WENT AWAY.
